Alert archive / Nebraska / Tornado Warnings in 2010
Tornado Warning 5, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at May 24, 2010, 7:32 PM CDT for Dawson County, Nebraska. It was in force for 21 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2010, 7:32 PM CDT (00:32 UTC)
- Expired
- May 24, 2010, 7:53 PM CDT
- In force
- 21 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
County Dawson County, NE
The radar
The North Platte radar (KLNX), 122 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 7:34 PM CDT | HAIL 1.25 | 7 Nnw Gothenburg, NE | HALF DOLLAR SIZE HAIL 4-6 INCHES APART. MEASURED WIND GUST 59 MPH. .50 RAIN. |
| May 24, 7:35 PM CDT | FUNNEL CLOUD | 2 S Gothenburg, NE | FUNNEL CLOUD REPORTED AT I-80 INTERCHANGE SOUTH OF GOTHENBURG - FROM NORTH PLATTE EOC |
| May 24, 7:39 PM CDT | TSTM WND GST 79 | 7 Nnw Gothenburg, NE | FOLLOWUP REPORT. |
| May 24, 7:39 PM CDT | HAIL 1.25 | 5 Nnw Gothenburg, NE | PEA TO HALF DOLLAR SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 7:17 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.5 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2655 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1188 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 345 m²/s²
- 0-3 km storm-relative helicity
- 422 m²/s²
- Significant tornado parameter
- 5.0
- Supercell composite
- 26.3
The text
As transmitted, in the capitals the NWS used until 2016.
552
WFUS53 KGID 250032
TORGID
NEC047-250115-
/O.NEW.KGID.TO.W.0005.100525T0032Z-100525T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
732 PM CDT MON MAY 24 2010
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 815 PM CDT
* AT 729 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 7 MILES SOUTHWEST OF GOTHENBURG...OR 27 MILES
WEST OF LEXINGTON...AND MOVING NORTHEAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
WILLOW ISLAND AND GOTHENBURG.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 209 AND 219.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT
WAS IN EFFECT FOR THE SAME AREA.
&&
LAT...LON 4104 10022 4105 10021 4105 9992 4104 9992
4069 10017 4069 10021 4070 10022
TIME...MOT...LOC 0033Z 205DEG 52KT 4091 10022
$$
KB2 follow-up statements
580
WWUS53 KGID 250042
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
742 PM CDT MON MAY 24 2010
NEC047-250115-
/O.CON.KGID.TO.W.0005.000000T0000Z-100525T0115Z/
DAWSON NE-
742 PM CDT MON MAY 24 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN DAWSON COUNTY
UNTIL 815 PM CDT...
AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR GOTHENBURG...OR 27 MILES NORTHWEST OF
LEXINGTON...MOVING NORTHEAST AT 60 MPH.
AT 735 PM CDT...LAW ENFORCEMENT REPORTED A FUNNEL CLOUD NEAR THE
INTERSTATE 80 INTERCHANGE NEAR GOTHENBURG.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHWESTERN DAWSON COUNTY.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 209 AND 219.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.
&&
LAT...LON 4104 10022 4105 10021 4105 9992 4104 9992
4069 10017 4069 10021 4070 10022
TIME...MOT...LOC 0041Z 205DEG 52KT 4101 10015
$$
KB047
WWUS53 KGID 250053
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
753 PM CDT MON MAY 24 2010
NEC047-250103-
/O.CAN.KGID.TO.W.0005.000000T0000Z-100525T0115Z/
DAWSON NE-
753 PM CDT MON MAY 24 2010
...THE TORNADO WARNING FOR WESTERN DAWSON COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM CDT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN HASTINGS.
LAT...LON 4104 10022 4105 10021 4105 9992 4104 9992
4069 10017 4069 10021 4070 10022
TIME...MOT...LOC 0053Z 205DEG 52KT 4117 10005
$$
KBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 24, 6:06 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, May 24, 6:06 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
606 PM CDT MON MAY 24 2010
.AVIATION...00Z TAF. PRIMARY CONCERN WILL COME EARLY ON IN THE TAF
PERIOD WITH THUNDERSTORM ACTIVITY MOVING INTO THE AREA ASSOCIATED
WITH AN UPPER LEVEL LOW PRESSURE SYSTEM SHIFTING INTO THE DAKOTAS.
AHEAD OF THIS ACTIVITY...SFC PRESSURE GRADIENT REMAINS TIGHT...AND
EXPECTING THE GUSTY SOUTH WINDS TO CONTINUE INTO THE MID EVENING
HOURS. TIMING OF TSTORMS COMING INTO THE TERMINAL AREA STILL
DURING THE EARLY/MID EVENING HOURS...AND EXPECTED TO BE SHIFTING
OUT AROUND MIDNIGHT. THOUGH SUSTAINED WINDS ARE EXPECTED TO
DIMINISH SOME BY THEN...COULD STILL SEE GUSTY WINDS ASSOCIATED
WITH THE TSTORMS AS WELL AS BRIEF MVFR CONDITIONS. ONCE ACTIVITY
HAS SHIFTED OFF TO THE ESE OF THE TERMINAL...EXPECTING VFR
CONDITIONS THROUGH THE REMAINDER OF THE TAF PERIOD. WINDS EXPECTED
TO BECOME MORE EAST/NORTHEASTERLY LATER TONIGHT AND CONTINUE
THROUGH MOST OF THE DAY TOMORROW...SHIFTING MORE TO THE
EAST/SOUTHEAST TOWARD THE END OF THE TAF PERIOD. SPEEDS EXPECTED
TO REMAIN NEAR 10 KTS.
&&
.PREV DISCUSSION... /ISSUED 309 PM CDT MON MAY 24 2010/
SHORT TERM...THROUGH 12Z TUESDAY. MAIN FOCUS IS ON SEVERE WEATHER
POTENTIAL THROUGH TONIGHT AND CONTINUED STRONG SOUTH WINDS INTO THE
EARLY EVENING.
STRONG THUNDERSTORMS CURRENTLY BREAKING OUT ACROSS THE CWA.
AFTERNOON WATER VAPOR IMAGERY SHOWED POTENT NEGATIVELY TILTED
SHORTWAVE LIFTING NORTH/NORTHEAST OUT OF CO WITH STRONG BLOCKING
RIDGE IN PLACE OVER THE EASTERN CONUS. LEAD SHORTWAVE EJECTING
NORTHEAST THROUGH WESTERN KS/SOUTHWEST NE HAS HELPED TRIGGER
SCATTERED THUNDERSTORMS FROM CENTRAL KS NORTHWARD THROUGH CENTRAL NE
EARLY THIS AFTERNOON. LATEST LAPS/RUC ANALYSIS DATA SHOWS LITTLE TO
NO CIN REMAINING ACROSS THE CWA AS SURFACE HEATING AND GRADUAL
HEIGHT FALLS ALOFT AHEAD OF MAIN WAVE HAVE STEADILY EATEN AWAY AT IT
THROUGH THE DAY. LAPS/RUC ANALYSIS DATA ALSO SHOWING 0-1KM MLCAPES
OF 2000-2500 J/KG IN PLACE...NOT SURPRISING GIVEN SFC TEMPS IN THE
80S AND DEWPOINTS IN THE MID TO UPPER 60S. DEEP LAYER SHEAR IS ALSO
SUPPORTIVE OF SEVERE CONVECTION...AVERAGING 30-40 KTS. SCATTERED
STORMS HAVE ERUPTED QUICKLY OVER THE LAST HOUR ALONG A NORTH/SOUTH
LINE FROM ORD TO OSBORNE AS LIFT FROM LEAD SHORTWAVE STARTED TO
INTERACT WITH UNSTABLE ATMOSPHERE IN PLACE.
BASED ON CURRENT OBSERVATIONAL TRENDS AND OUTPUT FROM VARIOUS
MODELS...SHOULD CONTINUE TO SEE SCATTERED STORMS DEVELOP OVER THE
AREA THIS AFTERNOON INTO THE EARLY EVENING AND LIKELY EXPAND
EASTWARD WITH TIME AS FORCING FROM LEAD SHORTWAVE MOVES
ACROSS...WITH DIV Q FIELDS ALSO SHOWING INCREASING BROAD SCALE
FORCING THIS AFTERNOON/EVENING AHEAD OF POTENT MAIN LOW THAT WILL
LIFT NORTH/NORTHEAST ACROSS WY/NE PANHANDLE THROUGH THE NORTHERN
HIGH PLAINS THROUGH TONIGHT. ANY OF THIS CONVECTION THAT POPS UP
THIS AFTERNOON INTO THE EVENING WILL HAVE THE POTENTIAL TO GO SEVERE
GIVEN COMBINATION OF SHEAR/INSTABILITY IN PLACE.
THE SURFACE LOW WAS IN THE NE/CO/WY BORDER AREA EARLY THIS AFTERNOON
WITH DRYLINE/TRAILING COLD FRONT EXTENDING SOUTH/SOUTHEAST THROUGH
EASTERN CO INTO FAR SOUTHWEST KS AND WARM FRONT EXTENDING NORTHEAST
THROUGH WESTERN SD INTO SOUTHERN ND. MORE WIDESPREAD ROBUST
CONVECTION CONTINUES TO FIRE WEST OF THE AREA CLOSER TO THESE
SURFACE BOUNDARIES AND STRONGER UPPER FORCING FROM SHORTWAVE. STILL
EXPECT THIS CONVECTION TO EVENTUALLY CONGEAL INTO A LINE AS IT WORKS
EAST LATER THIS AFTERNOON AND EVENING...EVENTUALLY MOVING INTO
WESTERN PARTS OF THE CWA BY EARLY EVENING. INDIVIDUAL STORM MOTIONS
WILL BE NORTH/NORTHEAST AROUND 50 KTS BUT OVERALL CONVECTIVE SYSTEM
WILL WORK EAST ALONG ADVANCING DRYLINE/COLD FRONT. THIS LINE OF
STORMS WILL THEN PRESS EAST ACROSS THE AREA THIS EVENING/OVERNIGHT.
MAIN SEVERE THREATS STILL EXPECTED TO BE LARGE HAIL AND DAMAGING
WINDS. HOWEVER...CANNOT RULE OUT AN ISOLATED TORNADO THREAT
MAINLY IN WESTERN AREAS /ROUGHLY ALONG AND WEST OF AN
ORD/KEARNEY/STOCKTON LINE/ THROUGH EARLY EVENING WITH ANY DISCRETE
CELLS. BETTER TOR THREAT EXPECTED TO BE WEST/NORTHWEST OF THE
CWA...BUT LATEST ANALYSIS AND FORECAST DATA INDICATE 0-1KM AGL
BULK SHEAR OF 20-30 KTS AND 0-1KM SRH OF 150-250 M2/S2 INTO THE
EVENING ALONG WITH LCL/S BELOW 1000M...SUPPORTING A CONDITIONAL
TOR THREAT. ONCE STORMS GO MORE LINEAR...WHICH THEY SHOULD AS THEY
APPROACH THE WESTERN CWA THIS EVENING GIVEN MAGNITUDE OF FORCING
AND ORIENTATION OF MEAN FLOW/SHEAR VECTORS RELATIVE TO THE SURFACE
DRYLINE/FRONT...THIS ISOLATED TORNADO THREAT WILL WANE.
THUNDERSTORMS TO END FROM NORTHWEST TO SOUTHEAST LATE TONIGHT AS
COLD FRONT SWEEPS THROUGH.
FINALLY...SOUTH WINDS TO REMAIN STRONG INTO THE EVENING IN TIGHT
PRESSURE GRADIENT EAST OF SURFACE LOW AND WITH DEEP MIXING. WILL
HOLD ONTO THE WIND ADVISORY INTO THE EVENING...WITH WINDS EXPECTED
TO DISSIPATE BY MID EVENING AS MIXING WEAKENS AND GRADIENT RELAXES
AS SURFACE BOUNDARY MOVES IN.
LONG TERM...SUNRISE TUESDAY THROUGH MONDAY. MAIN CONCERNS IN THE
EXTENDED ARE THE SMALL CHANCES FOR PRECIPITATION THROUGH WED NIGHT
AND THEN AGAIN SAT NIGHT...ALONG WITH TEMPERATURES DURING THE PERIOD.
LOOKS LIKE THE COLD FRONT SHOULD BE ALONG/EXITING THE SOUTHEAST
CORNER OF THE CWA BY 12Z TUESDAY. WILL HOLD ONTO SOME PRECIP CHANCES
IN THE SOUTHEAST UNTIL AT LEAST NOON TO ALLOW FOR SPEED OF FRONT
ALONG WITH POST FRONTAL RAIN. IT DOES LOOK LIKE THE FRONT SLOWS DOWN
AND STALLS ACROSS KANSAS TUESDAY AND WEDNESDAY AS IT BECOMES
PARALLEL WITH THE UPPER FLOW. THE MAIN UPPER LOW PRESSURE IS
EXPECTED TO BE NEAR WESTERN NDAK AND MOVING INTO CANADA AT 12Z
TUESDAY. WEAK RIDGING TRIES TO BUILD INTO THE NORTHERN HIGH PLAINS
BUT BOTH NAM AND GFS SHOW SHORTWAVE TROUGHS UNDERCUTTING THE RIDGE
TIMING DIFFERENCES BETWEEN THE TWO MODELS BUT DOES LOOK LIKE WE WILL
HAVE AT LEAST SMALL CHANCES FOR TSTMS THROUGH WED OR WED NIGHT. BY
THURSDAY BETTER RIDGING BUILDS INTO CENTRAL U.S. AND THIS SHOULD
LOWER RAIN CHANCES THURSDAY INTO SAT. BY NEXT WEEKEND THE GFS AND EC
MODELS IN FAIRLY GOOD AGREEMENT IN BRINGING A COLD FRONT THROUGH THE
REGION SATURDAY NIGHT SO WILL EXPAND RAIN CHANCES ACROSS ENTIRE CWA.
IN REGARDS TO TEMPERATURES...OFF AND ON CLOUD COVER SHOULD KEEP IT
FROM GETTING TOO HOT BUT WE SHOULD STILL SEE HIGHS IN THE 80S FOR
MOST DAYS ACCORDING TO THICKNESS AND LOW LEVEL TEMPERATURE PROGS.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR NEZ039>041-046>049-
060>064-072>077-082>087.
KS...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR KSZ005>007-017>019.
&&Hazardous weather outlook, May 24, 3:44 PM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 344 PM CDT MON MAY 24 2010 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 251200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 344 PM CDT MON MAY 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING FOR STRONG SOUTH WINDS OF 30 TO 35 MPH AND GUSTS UP TO 50 MPH. SEVERE WEATHER REMAINS POSSIBLE ACROSS THE OUTLOOK AREA THIS AFTERNOON INTO TONIGHT. THUNDERSTORMS WILL CONTINUE TO DEVELOP ON ON A SCATTERED BASIS LATE THIS AFTERNOON INTO THE EARLY EVENING. MEANWHILE...ADDITIONAL THUNDERSTORMS OVER WESTERN PORTIONS OF NEBRASKA AND KANSAS WILL CONTINUE TO ADVANCE EASTWARD...LIKELY FORMING INTO A LINE AND MOVING INTO WESTERN PORTIONS OF THE OUTLOOK AREA BY EARLY EVENING...BEFORE ADVANCING EAST ACROSS THE REMAINDER OF THE AREA THIS EVENING AND OVERNIGHT. SEVERE WEATHER IS POSSIBLE WITH ANY OF THESE STORMS THIS AFTERNOON INTO TONIGHT...WITH WIND GUSTS IN EXCESS OF 70 MPH AND LARGE HAIL TO THE SIZE OF GOLF BALLS THE PRIMARY THREATS. AN ISOLATED TORNADO CANNOT BE RULED OUT MAINLY ALONG AND WEST OF AN ORD TO KEARNEY NEBRASKA TO STOCKTON KANSAS LINE THROUGH THE EARLY EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH WEDNESDAY NIGHT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED BUT A FEW STRONG STORMS WILL BE POSSIBLE. THERE WILL ALSO BE A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, May 24, 2:20 PM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
220 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 4 NNW ARCADIA 41.48N 99.16W
05/24/2010 E0.75 INCH VALLEY NE TRAINED SPOTTER
&&
DOXEYLocal storm report, May 24, 2:21 PM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
221 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM HAIL 1 WSW ARCADIA 41.42N 99.14W
05/24/2010 E0.88 INCH VALLEY NE PUBLIC
&&
DOXEYThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:06 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 39 min |
| May 24, 7:59 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 61 min |
| May 24, 8:06 PM CDT | Special Weather Statement | GID | Furnas, Gosper | 39 min |
| May 24, 8:14 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper | 46 min |
| May 24, 8:17 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 43 min |
| May 24, 8:48 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper, Harlan, Phelps | 42 min |
| May 24, 8:58 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper | 17 min |
| May 24, 9:09 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson | 36 min |
| May 24, 9:29 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Phelps | 15 min |
| May 24, 9:33 PM CDT | Special Weather Statement | GID | Buffalo, Greeley, Hall, Howard, Sherman | 27 min |
| May 24, 9:37 PM CDT | Special Weather Statement | GID | Nuckolls, Webster | 38 min |
| May 24, 9:57 PM CDT | Special Weather Statement | GID | Greeley, Hall, Howard | 48 min |
| May 24, 10:06 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Sherman, Valley | 21 min |
| May 24, 10:15 PM CDT | Special Weather Statement | GID | Clay, Fillmore, Hamilton | 30 min |
| May 24, 10:17 PM CDT | Special Weather Statement | GID | Thayer | 43 min |
| May 24, 10:27 PM CDT | Severe Thunderstorm Warning | GID | Hall, Howard, Merrick | 33 min |
| May 24, 10:41 PM CDT | Special Weather Statement | GID | Harlan | 49 min |
| May 24, 11:12 PM CDT | Special Weather Statement | GID | Harlan | 33 min |
| May 25, 12:51 AM CDT | Special Weather Statement | GID | Clay | 24 min |
Nearby
Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.